# SDR SWIA201540694

- Difficulty date: January 17, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 29,627 hours, 24,455 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG APRON SKIN HAS CHAFE FROM UPPER WING SKIN PANEL AT FS 538 TO FS 549 AT WL 51.   BLENDED CHAFE DAMAGE ON RT MLG APRON SKIN AT FS 538 TO FS 549 AT WL 51 FOUND TO BE OUT OF ALLOWABLE LIMITS, REMOVED DAMAGED PORTION OF APRON, FABRICATED AND INSTALLED REPAIR APRON PERFORMED NDT NO DEFECTS NOTED, RESTORED FINISH REF REO COMPLIED WITH ST.
